# SDR AALA2020081089009

- Difficulty date: August 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 25,827 hours, 2,887 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Aoa
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FUNCTIONAL CHECK FLIGHT:  DURING STALL WARNING CHECK, FAILED DUE TO AOA SENSOR INPUT HAS NO OUTPUT, ADIRV MSG 34-31601.  REMOVED AND REPLACED LEFT AOA (ANGLE OF ATTACK) SENSOR PER AMM 34-21-04, CHECKED GOOD.
